# SDR W6JA20150923006

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N702GH
- Make and model: Gulstm GIV
- Aircraft serial: 1497
- Aircraft time: 6,067 hours, 3,475 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sump
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE, PAX OBSERVED FUEL LEAKING FROM RT WING.  THE LEAK APPEARED TO BE FROM THE RT AILERON & THE OTBD PORTION OF THE WING.  EMER WAS DECLARED DUE TO THE FACT THAT THE CREW COULD NOT DETERMINE THE CAUSE OF THE LEAK.  CREW LANDED UNEVENTFULLY AT DEPARTURE AIRPORT.  LEAK WAS TRACED BACK TO A FULL RT WING SUMP.  RT & LT WING SUMPS DRAINED.  NO FURTHER LEAKS NOTED.
